# SDR IXXA05RNG094S

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xfs 791.250
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON UPPER SKIN AT OB EXTENDED LEADING EDGE AROUND STA. XFS 791.250 TO 816.000 - LT.  DAMAGED AREA WAS CLEANED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-2-1 FIGURE 38 AND EWO ATI-57-059.
